# SDR UIEA2023032700287

- Difficulty date: March 27, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 80,340 hours, 15,360 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT LOWER WING SURFACE ZONE 194, FUEL LEAK ON WING STRINGER #6 FROM BBL 62.0 TO 97.42(  FUEL LEAK WAS REPAIRED ON WING   STRINGER #6 FROM BBL 62.0 TO 97.42. AND   FUEL LEAK TEST WAS SATISFACTORY  )
